# SDR UHLA2013110100590

- Difficulty date: November 1, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 23,813 hours, 14,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT STRUCTURE GOUGED ON LOWER AFT SIDE UNDER LOWER AFT OF COMMAND RAMP.  R & R AFT SEAL REST IAW SRM 51-41-01 AND 51-43-01.  EDGE SEALED AND PAINTED AFT L1 DOOR CUTOUT STRUCTURE IAW SRM 51-21-00, 51-23-06.  INSTALLED LOWER AFT DOOR STOP IAW AMM 52-11-23.  MAJOR REPAIR.
